# SDR DALA1112719856

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 76,819 hours, 76,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING FOR THE CATWALK IN THE TAIL COMPARTMENT AND THE TAIL SLIDE LIGHT WERE INOPERATIVE.  MAINTENANCE REPLACED THE CATWALK LIGHT ASSEMBLIES AND INSTALLED THE PROPER BULBS IN THE SLIDE FLOOD LIGHT.  A SATISFACTORY FUNCTIONAL CHECK WAS PERFORMED.
